Maria do Rosário Grossinho
Maria do Rosário Grossinho
Professor of Analysis and Mathematical Finance
Verified email at iseg.ulisboa.pt - Homepage
Title
Cited by
Cited by
Year
On the solvability of some discontinuous third order nonlinear differential equations with two point boundary conditions
A Cabada, M do Rosário Grossinho, F Minhós
Journal of Mathematical Analysis and Applications 285 (1), 174-190, 2003
642003
An introduction to minimax theorems and their applications to differential equations
M do Rosário Grossinho, SA Tersian
Springer Science & Business Media, 2001
562001
The dual variational principle and equilibria for a beam resting on a discontinuous nonlinear elastic foundation
MR Grossinho, T St A
Nonlinear Analysis: Theory, Methods & Applications 41 (3-4), 417-431, 2000
512000
On the solvability of a boundary value problem for a fourth-order ordinary differential equation
M do Rosário Grossinho, L Sanchez, SA Tersian
Applied Mathematics Letters 18 (4), 439-444, 2005
442005
Extremal solutions for third-order nonlinear problems with upper and lower solutions in reversed order
A Cabada, MR Grossinho, F Minhós
Nonlinear Analysis: Theory, Methods & Applications 62 (6), 1109-1121, 2005
412005
Upper and Lower Solutions for Higher Order Boundary Value Problems.
MR Grossinho, FM Minhos
Nonlinear Studies 12 (2), 2005
402005
Symmetric equilibria for a beam with a nonlinear elastic foundation
MR Grossinho, TF Ma
Portugaliae Mathematica 51 (3), 375-394, 1994
381994
Existence result for a third-order ODE with nonlinear boundary conditions in presence of a sign-type Nagumo control
MR Grossinho, FM Minhós, AI Santos
Journal of Mathematical Analysis and Applications 309 (1), 271-283, 2005
372005
Positive homoclinic solutions for a class of second order differential equations
M do Rosario Grossinho, F Minhos, S Tersian
Journal of Mathematical Analysis and Applications 240 (1), 163-173, 1999
351999
Solvability of some third-order boundary value problems with asymmetric unbounded nonlinearities
MR Grossinho, FM Minhós, AI Santos
Nonlinear Analysis: Theory, Methods & Applications 62 (7), 1235-1250, 2005
342005
A note on a class of problems for a higher-order fully nonlinear equation under one-sided Nagumo-type condition
MR Grossinho, F Minhós, AI Santos
Nonlinear Analysis: Theory, Methods & Applications 70 (11), 4027-4038, 2009
282009
A note on periodic solutions of some nonautonomous differential equations
MR Grossinho, L Sanchez
Bulletin of the Australian Mathematical Society 34 (2), 253-265, 1986
221986
Stochastic finance
AN Shiryaev, M do Rosário Grossinho, PE Oliveira, ML Esquível
Springer Science & Business Media, 2006
202006
Stochastic finance
AN Shiryaev, M do Rosário Grossinho, PE Oliveira, ML Esquível
Springer Science & Business Media, 2006
202006
Periodic solutions of parabolic and telegraph equations with asymmetric nonlinearities
MR Grossinho, MN Nkashama
Nonlinear Analysis: Theory, Methods & Applications 33 (2), 187-210, 1998
161998
Positive solutions of a Dirichlet problem for a stationary nonlinear Black–Scholes equation
F Fabiao, MR Grossinho, OA Simoes
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4624-4631, 2009
152009
A third-order boundary value problem with one-sided Nagumo condition
MR Grossinho, FM Minhos, AI Santos
Nonlinear Analysis: Theory, Methods & Applications 63 (5-7), e247-e256, 2005
142005
On pairs of positive solutions for a singular boundary value
C De Coster, MR Grossinho, P Habets
Applicable Analysis 59 (1-4), 241-256, 1995
141995
A note on a stationary problem for a Black-Scholes equation with transaction costs
MR Grossinho, E Morais
International Journal of Pure and Applied Mathematics 51 (4), 557-565, 2009
122009
Mathematical control theory and finance
AN Shiryaev, M Guerra, M do Rosário Grossinho
Springer, 2008
122008
The system can't perform the operation now. Try again later.
Articles 1–20